Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What causes lower abdominal pain that increases upon lying down?

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4831 Questions
Question
slightly painful irritation internally in lower abdomen area. am 64 white female with recent pap smear showing neg for any abnormality but positive for HPV. started taking 10 mg lisinopril (only medication) a year ago. pain occurs mostly when I lie down to sleep. some thinning of uterine walls was also reported at time of pap smear. sensation of itching internally in lower abdomen area. What could be causing this?
Fri, 25 May 2018 in Women's Health
 
 
Answered by Dr. Deepti Verma 25 minutes later
Brief Answer:
Skin diseases should be ruled out

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Irritation and itching in the lower abdomen can be due to conditions such as gastrointestinal problems or skin thinness and dryness in the lower abdomen.
Uterine wall thinning, pap smear showing positive HPV are totally unrelated to the symptoms.
Urinary tract infection can also lead to such symptoms.
I will suggest you to consult a dermatologist to rule out any skin disease and urine examination done to confirm the diagnosis and get further treatment accordingly.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor